# SDR EVCA20180618003

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N63AE
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Aircraft time: 30,482 hours, 57,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 206064902036
- Condition: Corroded
- Location: Aft Fire Wall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF TOP AND LEFT CHANNELS ON THE AFT ENGINE FIREWALL, CORROSION FOUND ON RIGHT CHANNEL. REMOVED AND REPLACED THE CHANNEL  IAW SRM.
